Aleve® Pain Reliever Tablets. Naproxen sodium tablets, 220 mg (NSAID) pain reliever/fever reducer. Bayer. All Day Strong®. Strength to last 12 hours. 100 tablets
Active Ingredient (In Each Tablet)...PurposesNaproxen Sodium 220mg (Naproxen 200mg) (NSAID)*...Pain Reliever/Fever Reducer*Nonsteroidal Anti-Inflammatory Drug. Inactive IngredientsFD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.
Directions• do not take more than directed• the smallest effective dose should be used• drink a full glass of water with each doseAdults and children 12 years and older:• take 1 tablet every 8 to 12 hours while symptoms last• for the first dose you may take 2 tablets within the first hour• do not exceed 2 tablets in any 8- to 12-hour period• do not exceed 3 tablets in a 24-hour periodChildren under 12 years:• ask a doctor Other Information• each tablet contains: sodium 20mg• store at 20–25degC (68–77degF). Avoid high humidity and excessive heat above 40degC (104degF)
Always refer to the actual package for the most accurate information